Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Depression, constipation, cold sensation, weight gain. TSH level abnormal. Help?

TSH with Reflex FT4 levels, standard range:0.35-4.94. Level on 12/2/11-6.12, 6/1/12-3.11, 12/1/12-6.15. Regular TSH on 3/19/13 around 5.65. On Weight Watchers, had lost 50#, now since 8/12 have gained back 13.4#. On 2/8/13 weigh in I gained 4.4# without changes from previous week when I lost 2 lbs. What is going on? Does my Synthroid need to be increased? I m VERY frustrated because no matter what I do or Don t do I gain weight. Also experiencing extreme coldness especially in my feet, increased constipation & worsening of my depression . HELP!!
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Surgical 's  Response

I suggest that you meet a endocrinologist, Your thyroid hormone levels have to be reassessed,since all the symptoms you state are related to abnormal thyroid values and on the right medication you can have complete symptom control including weight gain.
Hope you get well soon,
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor